# SDR 96ZZZM612

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 009
- System (JASC): 2822 · Fuel Boost Pump
- Part: Feed Jet Pump
- Part number: CM17MQ0010
- Condition: Clogged
- Location: Wing Fuel Tank
- Part time: 18,224 hours
- Stage of operation: IN
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REPORTED HEAVY FLUCTUATIONS ON ALL PARAMETERS OF ENGINE NR 1.  AFTER REPLACING VARIOUS ENGINE FUEL AND IGNITION COMPONENTS, ENGINE FLAMED OUT DURING GROUND RUNUP.  FOUND DRY PRC RESIDUE IN DROPLET FORM CLOGGED IN FEEDER TANK JET PUMP.  BOTH AIRFRAME FEEDER JET PUMPS WERE REMOVED, CLEANED AND REINSTALLED.
